# SDR ASAA201804304422

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 10,903 hours, 3,671 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Aft Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFT CARGO FIRE INDICATION,  QRC AND QRH PROCEDURES FOLLOWED TO INCLUDE DISCHARGING AGENT.  FIRE INDICATING CONTINUED INTERMITTENTLY FOR THE REMAINDER OF FLIGHT.  ACFT GROUNDED.    REPLACED THE AFT CARGO  FILTER DRYER.  AS A PRECAUTION,  REPLACED AFT CARGO ELECTRONIC UNIT AND ALL 6 AFT CARGO BAY SMOKE DETECTORS.  GROUND VERIFICATION SUCCESSFUL IAW AMM 26-16-02 & 26-16-00.
